Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Severe hair fall, hair comes out from the roots. Do not use creams or gels, no illness. How can I get over this?

dear doctor im 29 years old and recently from past 3 months i am suffering from severe hairfall and that too its comming out from under no medication .i suffered toncilitis 1 year back took medication at that time and after that there was no issues.i use no hair creames or gels on my hair.once in a while i use coconut oil.kindly give me some suggessions im from trivandrum
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi friend,
dont worry,usually hairfall after any acute infection is common..but any way check your thyroid profile..sometimes if thyroid hormone is low,hairfall happens..T3,T4,TSH can be done before any medicines.all the best.dr.ramesh,suriya clinic,40 feet road,janakpuri,newdelhi
Answered: Mon, 11 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor